# SDR DXTA2010090804226

- Difficulty date: September 7, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 4,012 hours, 3,185 cycles
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Servo Valve
- Part number: 31J285704A
- Part serial: TR2757
- Condition: Surges
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LEFT EEC ANNUNCIATOR ILLUMINATED DURING FLIGHT.  LT ENGINE RESPONDED TO THROTTLE INPUT.  COMPLETED ABNORMAL CHECKLIST.  LT N1 & N2 WOULD NOT REMAIN CONSTANT, FLUCTUATED UP TO 1.5 PERCENT FOR REMAINDER OF FLIGHT. FELT OCCASIONAL SLIGHT SURGING FROM THE ENGINE.  DOWNLOADED EEC DATA FROM LT DCU IAW MM 30J2242, CH 77-40-01.   R & R DCU WITH EXCHANGE UNIT IAW MANUAL 77-40-01, PAGE 201.  ATTEMPTED TO ACCESS DCU WITH LAPTOP, BUT COULD NOT GET COMMUNICATION ESTABLISHED. R & R THE TORQUE MOTOR IAW MM 75-30-01. OPS & LEAK CHECKED GOOD.
